Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 233829

Back to latest document version
Document Version Version Comment Date Status
233829.0 [No comment] 15.01.2019 11:22 Released

ID: 233829.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Topological Hochschild cohomology and generalized Morita equivalence
Authors:Baker, Andrew; Lazarev, Andrey
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2004
Title of Journal:Algebraic & Geometric Topology
Journal Abbrev.:Algebr. Geom. Topol.
Volume:4
Start Page:623
End Page:645
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik